# SDR UALA2012060803149

- Difficulty date: June 4, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 72,399 hours, 27,400 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 255 - 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED AND DENTED BS 255 TO 288.   ACCOMPLISHED MAJOR REPAIR PER ECRA 5310-05519 REV A.
